• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

After Septoplasty, My Symptoms Worsened

septoplasty operation drugs anxiety

  • Please log in to reply
3 replies to this topic

#1 mollysapron

  • Guest
  • 7 posts
  • 2
  • Location:Chicago
  • NO

Posted 23 February 2019 - 06:04 AM


Hi,

 

I posted before how I didn't feel too well after coming off from Pregabalin and Phenibut. It's now been over 4 weeks since I last took Pregabalin, and over 3 weeks since I last took Phenibut. I was experiencing heavy withdrawal symptoms for a few weeks but things got better.

 

I had a Septoplasty operation scheduled on Thursday, this was my first operation of any kind under general anaesthesia. All went well in terms of the anaesthesia and the operation itself, my nose is healing.

 

I got the septoplasty because of a deviated septum and wanted to see if it could improve my tinnitus, but mainly my condition would worsen as I aged so I proceeded regardless if it helped my ears or not, as my general wellbeing would improve a few days/ weeks after the operation.

 

Currently I'm feeling better physically than yesterday, but mentally I'm exhausted. I should be happy that today's going to be a good day, but for some reason I woke up early and am typing this out as my usual symptoms have worsened drastically and I wanted to check on here if anyone could have a clue what it could be from? I got prescribed a few drugs to help and an anti-biotic, so maybe it's one of these?

 

I've had these symptoms still before the operation: visual snow and visual disturbances, anxiety and tinnitus / ringing in ears. But it seems that all 3 have worsened dramatically after the operation. It could be from the drugs, it could be from the added stress mentally and physically that's taken a toll on my body and it'll just fix itself over the next few days, it could be from the anaesthesia, or maybe it's still from Phenibut/Pregabalin PAWS.

 

I did stop taking my vitamins, but that was Wednesday: Vitamin A, B, C, fish oils and omega 3, magnesium, NAC, alpha lipoic acid (I'll start taking most of them again soon)

 

The drugs that I'm wondering about: Cyclonamine 3x 2 pills daily for blood clotting, I suspect this although it has helped majorly as I was bleeding a lot yesterday

Pyralgine (METAMIZOLE) 3x a day , similar to Paracetamol for pain-relief, also a prime suspect, I will try and stop taking this soon but I'm still left with a bit of pain when I eat

Sulfarinol (nose drops) 4x a day

And Amoxicillin for anti biotic. With the anti biotic I'm also taking bacterial tablets to replace the good bacteria

 

Out of all of these, the ones that have some ototoxic reports could be metamizole but it'd be short term and people say amoxicillin isn't ototoxic but some report their T has spiked after these. Could it maybe be the cyclonamine? Although there's been tests done with it against Tinnitus.

 

I feel like my OCD and anxiety has significantly worsened due to my focus on the T getting louder, and more drastic observations with visual disturbances at night. I don't think I saw things as colorful and shaky as before the operation. Appreciate any help :)



#2 mollysapron

  • Topic Starter
  • Guest
  • 7 posts
  • 2
  • Location:Chicago
  • NO

Posted 24 February 2019 - 10:59 AM

I feel just the same as yesterday, anxiety is peaking but I'm going to go outside and try and do a lot of positive things to get my mind off of suicidal tendencies. I HATE the idea of death, but your mind wanders when it's constantly bombarded by depressive thoughts. This isn't normal, I just know my levels of serotonin, dopamine, GABA/ glutamate and everything in between is messed up.

 

I have taken only 1 pill of Cyclonamine (ethamsylate) instead of the recommended 6 today, and today will be the last day I'll use it. I know it's for helping with blood clotting and recovery, but I'm worried about increased side effects (which I'm not sure is from this or not).

 

I took l-theanine yesterday 400mg and today 200mg to relax, but it's not really helping much. I had barely any sleep at night, was constantly tossing and turning every hour but that could be from sleep apnea now that I can't breathe from my nose. I'm excited for this to get resolved on Wednesday. 70- something hours left before I might be able to breathe again. Tomorrow I have a checkup visit.

 

I called my doctor and have stopped taking the anti-biotic, I only took it yesterday morning and will continue to take the good bacteria until tonight (2 per day). I took 2 pills of pyralgine yesterday as my pain flared up, and am trying to forego taking it today.

 

I also freaked out and finally broke, after weeks of no GABA-agonists I tried half of a .5mg Alprazolam (XANAX) to try and get T to calm down. To my surprise, it didn't. I felt a little sleepier, so I took melatonin and magnesium and tried going to sleep an hour later. Less than 60 minutes of sleep, I awake in a frenzy. Even though it's extremely chilly in my room and I'm sleeping nice and comfortably under blankets... I woke up completely sweaty. I tossed and turned the whole night. I constantly kept waking up and looking over at the time. Less than an hour each.

 

I looked back at photos of me last summer and the last months of 2018. All my problems of 2018 seemed minor to what I'm experiencing now. I laugh at how I stressed over losing a fortune and going into debt. I find it funny how my anxiety spiked for such small things such as traffic or figuring out which University to pick or what videos to create for my youtube channel. I would pay any amount to go back, or go into the future and see when and how this resolves itself. 

 

Will update in a few days. Maybe things will get better :) "High hopes" - Pink Floyd



sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#3 zorba990

  • Guest
  • 1,381 posts
  • 207

Posted 26 February 2019 - 03:00 AM

Do you have wisdom tooth sockets or root canals? Gum disease?

sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#4 mollysapron

  • Topic Starter
  • Guest
  • 7 posts
  • 2
  • Location:Chicago
  • NO

Posted 27 February 2019 - 07:26 PM

Do you have wisdom tooth sockets or root canals? Gum disease?

I do not have any sockets (if you mean the bone's showing like on Google results), mine healed after wisdom teeth removal. And that was years back. No gum disease. My teeth are pretty healthy, about to get my braces off :)

 

Thanks for your response. 

 

Today is the day I've been awaiting patiently, I finally got my splints removed. I am not taking any more medicines other than BetaSerc which I now received from my ENT, he said it may or may not do anything for T. 2 pills per day for the next month.

 

T still seems to be on the same level, but at least I can breathe out of my nose a bit now. It'll get better over the next few days.

 

Maybe time will help.







Also tagged with one or more of these keywords: septoplasty, operation, drugs, anxiety

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users